MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC; LOFRIC ORIGO

WELLSPECT HEALTHCARE LOFRIC; LOFRIC ORIGO
Model Number 44314
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Genital Bleeding (4507)
Date of Event 06/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient reported bleeding for several days after using intermittent urinary catheter (lofric origo).He is an experienced user and has used lofric origo during several years.Starting around (b)(6) 2024 patient have had a few bouts of bleeding probably due to rough edges around the catheter hole according to the patient himself.The last bout of bleeding lasted over four days.The patient also claims that the coating of the catheter is not a "slippery" as it has been in the past.Urinalysis and urine cultures has been performed, ordered by patient's urologist.Both were negative.Last bleeding, which was moderate, lasted for 4 days.At that time, patient visited his urologist's office and urinalysis and an urine culture was performed.Both were negative and no obstructions was detected in urethra.After exaimination the patient was given new catheter samples of a different brand to try.
 
Additional Manufacturer Narrative
The batch documentation for the affected device has been reviewed and no deviations was found.The returned product samples of the same lot were examined and showed no defects or deviations.Investigation of the batch documentation and the returned product samples did not provide conclusion for root cause.Manufacturer concludes that this is an isolated event.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.

Brand Name
LOFRIC
Common Device Name
LOFRIC ORIGO
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW  SE-43121
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW   SE-43121
Manufacturer Contact
ulrika skogback
aminogatan 1
p.o.box 14
molndal SE-43-121
SW   SE-43121
MDR Report Key19631439
Report Number3009632672-2024-00007
Device Sequence Number8563300
Product Code EZD
UDI-Device Identifier07333387043333
UDI-Public07333387043333
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date12/05/2025
Device Model Number44314
Device Catalogue Number4431440
Device Lot Number651003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale